^

Health

You are here

Ibuklin

Ibuklin is a typical representative of a group of drugs called non-steroidal anti-inflammatory drugs. According to the international classification, the drug refers to anti-inflammatory and antirheumatic drugs, which are related to derivatives of ibuprofen and its combinations.

Indications Ibuklin

Due to the complex composition, the preparation has a wide range of effects, which ensures its application in many fields of medicine.

Thus, the indications for the use of Ibklin include pronounced hyperthermia, and fever can have a different genesis of origin. It can be both colds, and more serious infectious diseases with severe inflammation.

Ibuklin copes well with the pain syndrome, but his degree should not be too large. The medication achieves the average intensity of pain in the presence of an inflammatory focus in the bones, joints and muscles, for example, in gouty or rheumatoid arthritis, ankylosing spondylitis.

 Indications for the use of Ibuklin in the fight against pain syndrome are degenerative processes in the joints and bone structures with deforming osteoarthritis and osteochondrosis.

The drug is effective for tendovaginitis and bursitis, when the peripheral capsule is involved in the process. Lumbago, neuralgia, muscle pain, as well as post-traumatic injuries in case of dislocations, sprains, fractures and bruises are also the basis for the use of Ibuklin.

Of the most common applications it is necessary to distinguish headache, toothache and joint pain.

Release form

The main characteristics of this pharmaceutical product is its release form, which is presented by a tablet preparation, as well as its physico-chemical properties. They include covering each tablet with a film wrapper, the shade of which varies from light orange to a more saturated color.

It is also worthwhile to distinguish a capsule-like shape, on which a separating strip is applied on one side, and on the other - a smooth surface.

Form release in the form of tablets causes the packaging of the drug. So, Ibuklin is completed with 10 tablets in one blister, which corresponds to one pack of cardboard.

Each tablet contains 400 mg of ibuprofen and 323 mg of paracetamol. In addition to the main components, there are several additional, for example, cellulose, starch, glycerin and others.

Tablet form is very convenient to use, because due to the specific composition of each pill, you can strictly follow the dose and avoid overdose.

Pharmacodynamics

Pharmacodynamic properties are due to the basic components of the drug, ibuprofen and paracetamol.

Each of the above components has certain capabilities, which in combination with another component provides a pronounced therapeutic effect.

Pharmacodynamics Ibklin is a complex of actions of both drugs, which have analgesic and anti-inflammatory effect. By blocking cyclooxygenases, the drug not only reduces the manifestations of the inflammatory reaction, but also acts as an antipyretic agent.

As for paracetamol, it alone can not exert a pronounced anti-inflammatory effect, as its activity is inhibited by peroxidases. As a result, Ibuklin has in its composition additional ibuprofen for enhancing therapeutic influence.

 The components of the drug, providing a combined effect, provides a reduction in the pain syndrome in the joints, which in turn leads to a reduction in stiffness in motor activity and returns the former mobility of the joint.

Pharmacokinetics

The complex preparation consists of two main active drugs, so the pharmacokinetics of Ibuklin is based on the combined action of both components.

Thus, ibuprofen quickly penetrates into the common bloodstream through mucous digestive organs after oral administration. After a couple of hours, its maximum concentration in plasma is observed.

Virtually 99% of ibuprofen binds to plasma proteins, which are carried along the bloodstream. Elimination of ibuprofen is carried out by filtration by the kidneys in unmodified form or in the form of oxidized metabolites in an inactive form.

In the above ways, all metabolites of ibuprofen are excreted from the body within 24 hours, and after 24 hours a person completely disposes of the drug.

The pharmacokinetics of Ibuklin, which includes paracetamol, is due to good absorption. Half an hour after taking the tablet preparation inside, the concentration of paracetamol in the bloodstream reaches its maximum value. This level persists for 4 hours and gradually begins to decline.

 As for the connection with blood proteins, paracetamol is transported in combination with them only in a partial amount (approximately 25%). After 1.5-2 hours, only half of the dosage taken remains in the human body. Metabolism occurs in the liver with the formation of glucuronides and sulfates. Paracetamol is excreted by the kidneys, gradually reducing the concentration in the blood and increasing in the urine.

Use Ibuklin during pregnancy

Throughout the period of pregnancy and after childbirth, when the baby is on breastfeeding, the intake of any medicinal product must be controlled by a doctor. This is due to the high probability of getting the drug to the baby.

Use of Ibuklin during pregnancy is permitted if the benefit to the expectant mother is significantly higher than the harm to the fetus. In the course of the experiments, it was concluded that Ibuklin is unable to exert mutagenic or teratogenic effects.

Despite this fact, nevertheless it is not recommended to take the medicine with a long course during pregnancy and after childbirth.

Especially cautious need to use drugs in the first trimester of pregnancy, when there is a gradual laying of the fetal organs. In the future, their formation and development takes place.

Using Ibuklin during pregnancy usually does not harm the woman and the fetus, however, it is necessary to strictly control the dosage and duration of the drug in order to avoid adverse effects on the fetus.

Contraindications

In order for the drug to have a therapeutic effect without the occurrence of side effects and aggravation of the condition, it is necessary to know the contraindications to the use of Ibuklin.

These include the age of children under 12 years of age, individual characteristics of the body, when the response to the introduction of a specific drug component is genetically laid. Also, contraindications to the use of Ibuklin include the presence of ulcerative defects in the mucous organs of digestion and bleeding in the acute phase.

It is not recommended to take Ibuklin with renal insufficiency in the stage of decompensation, with the combined pathology of the paranasal sinuses with bronchial asthma, polyposis and allergic reaction to acetylsalicylic acid.

In addition, Ibuklin is not desirable for use in the defeat of the optic nerve, the pathology of the circulatory system, in the early period after aortocoronary bypass surgery, as well as in severe liver pathology, inflammatory bowel diseases and an increased amount of potassium in the blood.

In addition to absolute, there are also relative contraindications, which include pathology of metabolism, heart diseases, vascular disorders, one-stage use of hormones, anticoagulants, antiaggregants and NSAIDs.

Control is necessary when taking Ikbulin for a long period of time.

Side effects Ibuklin

The main side effects of Ibuklin, like in many other cases of taking medicines, are allergic reactions. They can manifest themselves in connection with the individual characteristics of the body's immunity. As a result, a powerful response of the immune system to the oral administration of the drug is possible, manifested by various clinical symptoms.

Most often you can see a rash of various diameters and forms, sensations of tingling, itching, until the development of urticaria and swelling of Quincke. In addition, of the manifestations can be identified pain in the stomach and stomach, nausea, mild dizziness, vomiting, headache and impaired visual function.

Side effects of Ibuklin can also affect the functioning of the kidneys, the appearance of erosive lesions of the mucous digestive organs and changes in the blood picture with a decrease in the number of platelets, red blood cells, changes in the size of blood cells, hyperkalemia, hyperuricuria and azotemia.

When there is a pain syndrome in the area of the stomach and vomiting, it is necessary to monitor the color of vomit. If it resembles a "coffee grounds", then it is urgent to call an ambulance. These symptoms signal the onset of gastric bleeding.

In addition, the bleeding from the intestine indicates the appearance of blood in the stool (the so-called melena). This condition also requires immediate medical intervention.

Dosing and administration

A tablet form of a drug suggests taking it orally for a couple of hours before or after a meal. The tablet should not be chewed and swallowed whole with a few sips of water.

The way of application and the dose of medicines are selected individually, taking into account the degree of illness, age and state of human health.

Since children under the age of 12 do not have permission to take this medication, in older age adults can use it 1 tablet up to 3 times a day. It is necessary to observe a certain interval between taking the medication, which should not be less than 4 hours.

It should be noted that a single intake of tableted drug Ibuklin is a maximum of 2 tablets, and for a daily dosage, a maximum of 6 tablets.

The method of application and dose should be adjusted in elderly people, as well as in the presence of concomitant pathology of severe severity. So, they have a break between the medications should not be less than 8 hours.

Without medical supervision, the use of Ibuklin as an antipyretic drug is approximately 3 days, and as an anesthetic drug - no more than 5 days.

If the medicamental preparation of Ibuklin should be taken for a long time, then it is necessary to monitor the functioning of the liver, kidneys and the condition of the circulatory system using laboratory methods of investigation.

Overdose

In the case where the dosages and duration of administration are not observed, the likelihood of overdose is increased. In this case, for certain nonspecific symptoms, one can suspect the effect of accumulation of the drug and the intensification of its side effects.

An overdose of Ibuklin can manifest itself in the form of digestive disorders with nausea, vomiting and pain syndrome in the epigastric zone. Clinical signs of hepatotoxic syndrome, impaired consciousness, headache, reduction of arterial pressure and blanching of the skin are also possible.

When observing such symptoms, it is necessary to perform some procedures that will remove metabolites and remnants of the drug.

So, first you need to rinse the stomach, so that part of the medicine that has not yet had time to absorb, could be removed from the body. In addition, it is necessary to take activated charcoal, which is a sorbent. It will also help to block the further receipt of the drug in the bloodstream.

Overdose in some cases requires hemodialysis and control over the blood picture. If the electrolyte balance is disturbed, the deficiency should be made up and the indicators corrected.

Interactions with other drugs

People who abuse alcoholic beverages should not use Ibuklin at the same time because the likelihood of liver damage increases.

Interaction Ibuklina with other drugs, for example, affecting the coagulation system, is undesirable, as the risk of erosive damage to the mucous organs of the digestive tract and the development of bleeding.

With the simultaneous administration of Ibuklina with digoxin, the concentration of the last drug may increase in the blood. In addition, Ibuklin is able to potentiate the therapeutic activity of insulin and oral medications that affect blood sugar levels.

The interaction of Ibuklin with other drugs, such as colchicine, methotrexate, probenecid, lithium and gold preparations, can provoke an increase in the toxicity manifestation of the listed drugs.

With a joint admission with diuretics, their reduced effect (diuretic, natriuretic, antihypertensive) is revealed. Long-term use in parallel with paracetamol can lead to the appearance of clinical symptoms of kidney damage.

Storage conditions

In the manufacture of a medicament, the manufacturer must specify in the instructions storage conditions through which the drug retains certain therapeutic properties over a period of time.

The storage conditions of Ibuklin provide for compliance with the temperature regime without sudden fluctuations, humidity and illumination. So, the temperature of the room where it is supposed to store the medicine should not be above 25 degrees. Higher indices can disrupt the structure of the drug and make it harmful to humans before the expiration date.

The place where the medicament will be stored during the expiry date should not be excessively illuminated by the sun's rays, which is also unacceptable for storage.

The storage conditions of Ikuklin include the lack of access to the baby to the location of the drug. His reception can be complicated by laryngospasm or poisoning, which is unacceptable in childhood.

Special instructions

Ibuklin, thanks to its composition of several basic components, is a combined remedy. Its main components are ibuprofen and paracetamol.

The first one is able to reduce the intensity of the inflammatory reaction, thereby reducing the severity of hyperemia, swelling and pain syndrome. In addition, it has antipyretic properties.

The mechanism of its action is based on inhibition of the activity of cyclooxygenase 1,2 and a violation of the transformation of arachidonic acid. Also, the number of prostaglandins, which are mediators of the inflammatory reaction with the formation of hyperthermia and painful sensations, is reduced. Similar phenomena are observed in the lesion and healthy tissues, where the exudative and proliferative inflammatory stage is suppressed.

In turn, paracetamol, blocking COX in the structures of the central parts of the nervous system, has a lesser effect on the exchange of water and trace elements, as well as gastric mucosa.

As a result, analgesic and antipyretic effect is observed and to an insignificant degree - anti-inflammatory effect. In combination with ibuprofen, the drug has an analgesic effect, thereby reducing stiffness when moving in the morning, swelling around the joints and restoring physical activity.

Shelf life

In addition to the storage conditions, the expiry date should be observed, at the end of which the medicinal product loses its positive effects and becomes harmful to the human body.

The expiry date implies the preservation of the therapeutic action of the medicament provided that the rules for its storage are observed. Ibuklin can be useful for 5 years, starting from the date of its production.

The date the manufacturer usually indicates on the outside of the carton for faster access, as well as on each blister so that in case of loss of the box, the expiration date could be available to a person.

!
Found an error? Select it and press Ctrl + Enter.


Share on social networks

Attention!

To simplify the perception of information, this instruction for use of the drug "Ibuklin" translated and presented in a special form on the basis of the official instructions for medical use of the drug. Before use read the annotation that came directly to medicines.

Description provided for informational purposes and is not a guide to self-healing. The need for this drug, the purpose of the treatment regimen, methods and dose of the drug is determined solely by the attending physician. Self-medication is dangerous for your health.

You are reporting a typo in the following text:
Simply click the "Send typo report" button to complete the report. You can also include a comment.